# SDR A6WA200440015

- Difficulty date: January 30, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FLAPS STUCK AT 20 DEGREES.  FECU INTERROGEAED NIL FAULTS FOUND.  AIRCRAFT HANGARED 4.5 HOURS.  FECU SYSTEM TESTED AS PER 27-51-05-946-009 JOB TASK.  FLAPS CYCLED ALL POSITIONS, CHECKED SERVICEABLE.  (M)
